Yes that is perplexing... Hmm. To be honest, there are a thousand things that could cause a spike in Bp.... I mean have you checked your sodium intake? Any other problems? History of heart disease or anything? Not trying to scare you, just weighing options.
If your Bp is normal at night and spikes during the day I don't think you're having an allergic reaction to the torem.. Unless you notice a spike in Bp shortly after taking the torem?
I am by no means a doctor, I would get it checked out simply because you don't know the main cause of it. If you were on cycle I would presume higher Bp to be normal and would just tell you to get some Coq-10 and Hawthorne berry for Bp.... But I really don't know man.
so went to cardiologist and as I expected he would not understand. i disclosed everything and he called me nuts for taking TOREM, he said it is given to " cancer people"... No idea about what we use it sport in bb. I did all tests and everything is ok with heart etc. Just high bp that came back. Maybe it could have been the fact the i gained 15 lbs in 1 month and my body did not know how to control it. He put me on medication for high bp and asked me to stop everything else i was taking. I asked him about pre workouts and creatine and he said everything!!! he could not give me a reason just said at 5'7" i should be 140lbs.. thats when i stopped listening, came home and took my torem!!! lets see how it goes have a follow up in a few days.
Just a thought, but CEL cycle assist drops my blood pressure big time. It will get me down to 106 over 65. I have blood tests also, that show it works well for my cholesterol and liver enzymes too. No affiliation with the company just my experience.
Hahaha what a freakin quack.
Glad to hear your beginning to figure out/treat the problem. I hope everything continues good for you from now on!